# SDR AALA20020131

- Difficulty date: January 23, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK ON FUSELAGE AT AFT HINGE CUT OUT FOR RIGHT NOSE GEAR STRUT DOOR.  REMOVED CRACKED REPAIR DOUBLER AND INSTALLED NEW SERVICEABLE DOUBLER PER SRM 53-05-00.  (M)
